Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 172, NWS Midland/Odessa, TX

June 15, 2016Crane County, Pecos County, Ward County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 15, 2016, 7:44 PM CDT for Crane County, Pecos County, Ward County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 7:44 PM CDT (00:44 UTC)
Expired
Jun 15, 2016, 8:30 PM CDT
In force
46 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crane County, TX, Pecos County, TX, Ward County, TX

The radar

The Midland/Odessa radar (KMAF), 120 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:55 PM CDTHAIL 13 Se Grandfalls, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1918 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2408 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

049 
WUUS54 KMAF 160044
SVRMAF
TXC103-371-475-160130-
/O.NEW.KMAF.SV.W.0172.160616T0044Z-160616T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
744 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CRANE COUNTY IN WESTERN TEXAS...
  NORTHWESTERN PECOS COUNTY IN SOUTHWESTERN TEXAS...
  SOUTHEASTERN WARD COUNTY IN WESTERN TEXAS...

* UNTIL 830 PM CDT

* AT 742 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS FROM
  NEAR GRANDFALLS SOUTH TO COYANOSA TO 7 MILES WEST OF FORT STOCKTON. THE LINE
  WAS MOVING TO THE EAST AT 20 MPH. 

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT STOCKTON...BELDING...FIRESTONE TEST TRACK...FORT STOCKTON-PECOS
  COUNTY AIRPORT...IMPERIAL...CORDONA LAKE...GRANDFALLS AND IMPERIAL
  RESERVOIR.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 245 AND 287.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3056 10242 3064 10322 3112 10306 3132 10299
      3134 10284 3134 10245
TIME...MOT...LOC 0042Z 240DEG 49KT 3128 10286 

HAIL...1.00IN
WIND...60MPH
 
$$

12
1 follow-up statement
815 
WWUS54 KMAF 160116
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
816 PM CDT WED JUN 15 2016

TXC103-371-475-160130-
/O.CON.KMAF.SV.W.0172.000000T0000Z-160616T0130Z/
CRANE TX-PECOS TX-WARD TX-
816 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN CRANE...NORTHWESTERN PECOS AND SOUTHEASTERN WARD
COUNTIES...

AT 755 PM CDT...THE PUBLIC REPORTED QUARTER SIZE HAIL 3 MILES SOUTHEAST OF
GRANDFALLS.

AT 814 PM CDT DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
STOCKTON-PECOS COUNTY AIRPORT...OR NEAR FORT STOCKTON...MOVING
EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FORT STOCKTON...BELDING...FIRESTONE TEST TRACK...FORT STOCKTON-PECOS
COUNTY AIRPORT...IMPERIAL...CORDONA LAKE...GRANDFALLS AND IMPERIAL
RESERVOIR.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 245 AND 287.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3056 10242 3064 10322 3112 10306 3132 10299
      3134 10284 3134 10245
TIME...MOT...LOC 0114Z 324DEG 21KT 3087 10295 

HAIL...1.00IN
WIND...60MPH
 
$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:29 PM CDT, 15 minutes earlier.

Area forecast discussion, Jun 15, 7:29 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
729 PM CDT WED JUN 15 2016

.AVIATION...
00Z TAF issuance.

The main aviation concern for the next 24 hours is the line of
thunderstorms moving east across the region this evening. Currently,
CNM and PEQ in the clear as storms have moved east of those
locations. HOB will be clear of lightning shortly however INK, FST
and MAF will be affected through 03Z. Strong and variable winds can
be expected with these storms and heavy rainfall may result in a
short period of low visibility. Otherwise, VFR conditions will
prevail through tonight and Thursday.

&&

.PREV DISCUSSION... /issued 215 PM CDT WED JUN 15 2016/

DISCUSSION...

An upper level trough is approaching the Pacific Northwest, and the
south central and southeast conus is under somewhat weak ridging
aloft with an upper low/shortwave moving over the Upper Midwest.
Thunderstorms are possible today across much of the area since low
level moisture has moved westward toward southeast New Mexico and
the higher terrain.  Surface CAPE values are expected to be around
2,000 J/kg and mid-level lapse rates will be around 8 to 9 degrees
C/km according to the NAM12.  The NAM80 also indicates a minor
shortwave moving over the area this afternoon as shown on the 500 mb
omega values.  Due to these conditions, severe thunderstorms will be
possible across the area this afternoon and evening.  SPC has much
of the CWA in a marginal outlook for today. Zero to six km bulk
shear may only get up to 30 kts so this will limit severe
thunderstorm potential.  Temperatures this afternoon are again
expected to be hot but may be a degree or two cooler than
yesterday due to an increase in moisture.

The upper ridge will continue to build over the central conus on
Thursday as the shortwave previously over the Upper Midwest moves
southeastward.  This strengthening of the ridge will limit
thunderstorm development to the Davis Mountains and higher terrain
for Thursday afternoon.  The ridge will be slightly stronger over
the area on Friday allowing for temperatures to warm up even more
and further decrease precipitation chances.  Conditions on Saturday
will be very similar to those on Friday with temperatures in the
triple digits most places and no rain expected.  The upper ridge
will begin to get somewhat flattened on Sunday resulting in slightly
cooler temperatures.  Temperatures are expected to cool into the mid
90s across the Permian Basin Monday through Wednesday of next week
with no precipitation expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     74  99  74 102 /  20  10   0  10
Carlsbad                       68 103  67 105 /  20  10  10   0
Dryden                         76  99  75 101 /  20  10  10  10
Fort Stockton                  73 101  73 103 /  40  10  10  10
Guadalupe Pass                 69  96  71  98 /  20  10   0   0
Hobbs                          69  99  69 102 /  30  10  10   0
Marfa                          63  93  62  96 /  50  20  20   0
Midland Intl Airport           74 101  74 103 /  30  10  10  10
Odessa                         74 100  75 103 /  40  10  10  10
Wink                           74 103  74 107 /  40  10  10   0

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

27/49
Hazardous weather outlook, Jun 15, 1:40 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
140 PM CDT WED JUN 15 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-161845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
140 PM CDT WED JUN 15 2016 /1240 PM MDT WED JUN 15 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THE STRONGER STORMS
COULD BE ACCOMPANIED BY GUSTY WINDS...HAIL...LOCALLY HEAVY
RAINFALL AND FREQUENT LIGHTNING. A FEW STORMS COULD BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS WITH FLASH FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY HOT TEMPERATURES WILL CONTINUE INTO THE WEEKEND. TAKE
FREQUENT BREAKS AND DRINK PLENTY OF WATER IF PLANNING TO BE
OUTSIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 15, 6:37 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
637 PM CDT WED JUN 15 2016

NMZ034-TXZ050-059-060-160000-
SOUTHERN LEA COUNTY NM-WINKLER TX-ANDREWS TX-LOVING TX-
637 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA...WINKLER...
SOUTHWESTERN ANDREWS AND EASTERN LOVING COUNTIES UNTIL 700 PM CDT/600
PM MDT/...

AT 637 PM CDT/537 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES WEST OF WINKLER COUNTY AIRPORT...OR 15 MILES
NORTHEAST OF MENTONE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KERMIT...JAL...WINK...WINKLER COUNTY AIRPORT...MONAHANS SANDHILLS STATE
PARK...BENNETT AND JAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3167 10348 3196 10350 3222 10323 3218 10293
      3193 10280 3167 10282
TIME...MOT...LOC 2337Z 239DEG 49KT 3181 10336

12
Special weather statement, Jun 15, 6:39 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
639 PM CDT WED JUN 15 2016

TXZ058>060-067-075-160030-
WINKLER TX-REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-LOVING TX-
PECOS TX-
639 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WINKLER...
NORTHWESTERN PECOS...WARD...EAST CENTRAL REEVES AND SOUTHERN LOVING
COUNTIES UNTIL 730 PM CDT...

AT 639 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF PECOS...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONAHANS...WICKETT...PYOTE...MONAHANS SANDHILLS STATE PARK...ROY HURD
MEMORIAL AIRPORT...ROYALTY...THORNTONVILLE AND BARSTOW.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 45 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3137 10344 3155 10349 3166 10349 3165 10280
      3136 10282
TIME...MOT...LOC 2339Z 239DEG 49KT 3152 10337

12
Special weather statement, Jun 15, 6:54 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
654 PM CDT WED JUN 15 2016

TXZ045-046-160045-
GAINES TX-DAWSON TX-
654 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GAINES AND NORTHWESTERN
DAWSON COUNTIES UNTIL 745 PM CDT...

AT 653 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GAINES COUNTY PARK...OR NEAR SEMINOLE...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEMINOLE...SEAGRAVES...CEDAR LAKE...WELCH...GAINES COUNTY AIRPORT...
FAIRVIEW...LOOP...ASHMORE...GAINES COUNTY PARK...SEAGRAVES AIRPORT AND
MCKENZIE LAKE.

LAT...LON 3271 10223 3260 10273 3292 10280 3296 10269
      3296 10209
TIME...MOT...LOC 2353Z 239DEG 21KT 3278 10263

49
Special weather statement, Jun 15, 7:06 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
706 PM CDT WED JUN 15 2016

TXZ045-160030-
GAINES TX-
706 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GAINES COUNTY UNTIL
730 PM CDT...

AT 705 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF FAIRVIEW...OR 9 MILES SOUTH OF SEAGRAVES...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEAGRAVES...CEDAR LAKE...LOOP...FAIRVIEW...ASHMORE AND MCKENZIE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3268 10253 3293 10267 3294 10241 3294 10222
      3262 10222
TIME...MOT...LOC 0005Z 240DEG 49KT 3281 10251

12
Special weather statement, Jun 15, 7:31 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
731 PM CDT WED JUN 15 2016

TXZ058-067-068-075-160100-
REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-CRANE TX-PECOS TX-
731 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRANE...NORTHWESTERN
PECOS...SOUTHEASTERN WARD AND EASTERN REEVES COUNTIES UNTIL 800 PM
CDT...

AT 729 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
FROM 15 MILES WEST OF GRANDFALLS SOUTH TO COYANOSA TO NEAR FORT
STOCKTON. THE LINE WAS MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS LINE OF STORMS.

LOCATIONS IMPACTED INCLUDE...
FORT STOCKTON...BELDING...FIRESTONE TEST TRACK...COYANOSA...FORT
STOCKTON-PECOS COUNTY AIRPORT...IMPERIAL...GRANDFALLS AND IMPERIAL
RESERVOIR.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 241 AND 275.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3055 10259 3073 10323 3134 10310 3136 10268
TIME...MOT...LOC 0029Z 240DEG 49KT 3121 10298

12
Special weather statement, Jun 15, 7:39 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
739 PM CDT WED JUN 15 2016

TXZ050-061-062-160130-
ANDREWS TX-ECTOR TX-MIDLAND TX-
739 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ANDREWS...
NORTHWESTERN MIDLAND AND NORTHERN ECTOR COUNTIES UNTIL 830 PM CDT...

AT 738 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NORTH COWDEN...OR 14 MILES NORTH OF WEST ODESSA...MOVING NORTHEAST AT
35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ODESSA...GOLDSMITH...ODESSA SCHELEMEYER FIELD AND NORTH COWDEN.

LAT...LON 3190 10272 3220 10274 3212 10230 3191 10228
TIME...MOT...LOC 0038Z 246DEG 30KT 3204 10255

49

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:06 PM CDTSpecial Weather StatementMAFGaines24 min
Jun 15, 7:31 PM CDTSpecial Weather StatementMAFPecos29 min
Jun 15, 7:39 PM CDTSpecial Weather StatementMAFEctor51 min
Jun 15, 7:50 PM CDTSpecial Weather StatementMAFDawson40 min
Jun 15, 7:51 PM CDTSpecial Weather StatementMAFCrane, Ector24 min
Jun 15, 7:54 PM CDTSpecial Weather StatementMAFMidland51 min
Jun 15, 7:58 PM CDTSpecial Weather StatementMAFMartin47 min
Jun 15, 8:22 PM CDTSpecial Weather StatementMAFUpton23 min
Jun 15, 8:30 PM CDTSpecial Weather StatementMAFHoward30 min
Jun 15, 8:30 PM CDTSevere Thunderstorm WarningMAFPecos60 min
Jun 15, 8:34 PM CDTAreal Flood AdvisoryMAFPecos3 hr
Jun 15, 8:41 PM CDTAreal Flood AdvisoryMAFMidland3 hr
Jun 15, 8:45 PM CDTSpecial Weather StatementMAFMidland45 min
Jun 15, 8:49 PM CDTSevere Thunderstorm WarningMAFHoward, Martin41 min
Jun 15, 8:52 PM CDTSpecial Weather StatementMAFGlasscock23 min
Jun 15, 8:56 PM CDTSpecial Weather StatementMAFReagan34 min
Jun 15, 9:05 PM CDTSpecial Weather StatementMAFBrewster25 min
Jun 15, 9:09 PM CDTFlash Flood WarningMAFMidland3 hr
Jun 15, 9:16 PM CDTFlash Flood WarningMAFHoward3 hr
Jun 15, 9:23 PM CDTSpecial Weather StatementMAFMitchell22 min
Jun 15, 9:39 PM CDTAreal Flood AdvisoryMAFGlasscock2 hr
Jun 15, 9:52 PM CDTSpecial Weather StatementMAFBrewster23 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.